MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; HIPS, INSTRUMENT

ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; HIPS, INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported there was a broken instrument on tray.There was no patient involvement.Attempts have been made and further information has been provided.
 
Event or Problem Description
It was reported the instrument was broken upon inspection before the surgery had started.The broken instrument is a case of wear and tear and there is no confirmation on when the instrument broke.The same device from a different tray was used to complete the case.The was no patient involvement reported.
 
Additional Manufacturer Narrative
Visual examination of the provided pictures identified the silicon cover has been torn off.The head of the driver appears to be twisted and has wear lines.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item(s) and part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RNGLC+ QK CONNECT ACET FLX DRL
Common Device Name
HIPS, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16139518
Report Number0001825034-2023-00062
Device Sequence Number17803501
Product Code HTW
UDI-Device Identifier00880304452565
UDI-Public(01)00880304452565(11)17602(10)164905
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-424204
Device Lot Number164905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown